-
1
-
-
12044254491
-
An integrable shallow water equation with peaked solitons
-
R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett. 71(1993), 1661-1664.
-
(1993)
Phys. Rev. Lett.
, vol.71
, pp. 1661-1664
-
-
Camassa, R.1
Holm, D.2
-
2
-
-
56349110516
-
A new integrable shallow water equation
-
R. Camassa, D. Holm, and J. Hyman, A new integrable shallow water equation, Adv. Appl. Mech. 31(1994), 1-33.
-
(1994)
Adv. Appl. Mech.
, vol.31
, pp. 1-33
-
-
Camassa, R.1
Holm, D.2
Hyman, J.3
-
3
-
-
34447130573
-
On the scattering problem for the Camassa-Holm equation
-
A. Constantin, On the scattering problem for the Camassa-Holm equation, Proc. Roy. Soc. London 457(2001), 953-970.
-
(2001)
Proc. Roy. Soc. London
, vol.457
, pp. 953-970
-
-
Constantin, A.1
-
4
-
-
85129402022
-
Global existence and blow-up for a shallow water equation
-
A. Constantin and J. Escher, Global existence and blow-up for a shallow water equation, Annali Sc. Norm. Sup. Pisa 26(1998), 303-328.
-
(1998)
Annali Sc. Norm. Sup. Pisa
, vol.26
, pp. 303-328
-
-
Constantin, A.1
Escher, J.2
-
8
-
-
0001702502
-
On a class of physically important integrable equations
-
A. S. Fokas, On a class of physically important integrable equations, Physica D 87(1995), 145-150.
-
(1995)
Physica D
, vol.87
, pp. 145-150
-
-
Fokas, A.S.1
-
9
-
-
49049150360
-
Symplectic structures, their Bäcklund transformation and hereditary symmetries
-
B. Fuchssteiner and A. S. Fokas, Symplectic structures, their Bäcklund transformation and hereditary symmetries, Physica D 4(1981), 47-66.
-
(1981)
Physica D
, vol.4
, pp. 47-66
-
-
Fuchssteiner, B.1
Fokas, A.S.2
-
10
-
-
22244482803
-
Some tricks from the symmetry-toolbox for nonlinear equations: Generalizations of the Camassa-Holm equation
-
B. Fuchssteiner, Some tricks from the symmetry-toolbox for nonlinear equations: Generalizations of the Camassa-Holm equation, Physica D 95(1996), 229-243.
-
(1996)
Physica D
, vol.95
, pp. 229-243
-
-
Fuchssteiner, B.1
-
11
-
-
0000468151
-
Stability theory of solitary waves in the presence of symmetry
-
M. Grillakis, J. Shatah, and W. Strauss, Stability theory of solitary waves in the presence of symmetry, J. Funct. Anal. 74(1987), 160-197.
-
(1987)
J. Funct. Anal.
, vol.74
, pp. 160-197
-
-
Grillakis, M.1
Shatah, J.2
Strauss, W.3
-
12
-
-
0001971504
-
The Euler-Poincaré equations and semidirect products with applications to continuum theories
-
D. Holm, J. Marsden, and T. Ratiu, The Euler-Poincaré equations and semidirect products with applications to continuum theories, Adv. Math. 137(1998), 1-81.
-
(1998)
Adv. Math.
, vol.137
, pp. 1-81
-
-
Holm, D.1
Marsden, J.2
Ratiu, T.3
-
13
-
-
0037171407
-
Camassa-Holm, Korteweg-de Vries, and related models for water waves
-
R. S. Johnson, Camassa-Holm, Korteweg-de Vries, and related models for water waves, J. Fluid Mech. 455(2002), 63-82.
-
(2002)
J. Fluid Mech.
, vol.455
, pp. 63-82
-
-
Johnson, R.S.1
-
14
-
-
0037980040
-
Outline of a theory of the KdV equation
-
P. Lax, Outline of a theory of the KdV equation, Springer Lecture Notes in Math. 1640(1996), 70-112.
-
(1996)
Springer Lecture Notes in Math
, vol.1640
, pp. 70-112
-
-
Lax, P.1
-
15
-
-
0031535504
-
Convergence of solitary-wave solutions in a perturbed bi-Hamiltonian dynamical system
-
Y. Li and P. Olver, Convergence of solitary-wave solutions in a perturbed bi-Hamiltonian dynamical system, Discrete Cont. Dyn. Syst. 3(1997), 419-432.
-
(1997)
Discrete Cont. Dyn. Syst.
, vol.3
, pp. 419-432
-
-
Li, Y.1
Olver, P.2
-
16
-
-
0034688728
-
Well-posedness and blow-up solutions for an integrable nonlinearly dispersive model wave equation
-
Y. Li and P. Olver, Well-posedness and blow-up solutions for an integrable nonlinearly dispersive model wave equation, J. Diff. Eq. 162(2000), 27-63.
-
(2000)
J. Diff. Eq.
, vol.162
, pp. 27-63
-
-
Li, Y.1
Olver, P.2
-
17
-
-
0001472433
-
Breakdown of a shallow water equation
-
H. P. McKean, Breakdown of a shallow water equation, Asian J. Math. 2(1998), 867-879.
-
(1998)
Asian J. Math.
, vol.2
, pp. 867-879
-
-
McKean, H.P.1
-
18
-
-
0031989845
-
A shallow water equation as a geodesic flow on the Bott-Virasoro group
-
G. Misiolek, A shallow water equation as a geodesic flow on the Bott-Virasoro group, J. Geom. Phys. 24(1998), 203-208.
-
(1998)
J. Geom. Phys.
, vol.24
, pp. 203-208
-
-
Misiolek, G.1
-
19
-
-
34250461398
-
Korteweg-de Vries equation: A completely integrable Hamiltonian system
-
V. Zakharov and L. Faddeev, Korteweg-de Vries equation: A completely integrable Hamiltonian system, Funct. Anal. Appl. 5(1971), 280-287.
-
(1971)
Funct. Anal. Appl.
, vol.5
, pp. 280-287
-
-
Zakharov, V.1
Faddeev, L.2
|